With free registration, you can ask and answer questions in our HYSTERECTOMY forum community, get free booklets, access Hysterectomy Checkpoints and more. You are not alone. The HysterSisters are here for you. Join us today!
I had an ablation in June which immediately was a failure. My question is my bowel movement since the ablation have been extremely painful, causing pain in my abdomen not rectal pain and very difficult to pass. OB/GYN dr is attributing this to the lining of the uterus being burnt off during the ablation causing problems with prostaglandin production. Has anyone else had issues or changes with bowels after ablation and if so what have you noticed or been told? Thanks.
Hi worleybird I am not aware of prostaglandin levels being related to GI problems after endometrial ablation, but I'm sorry you are having problems. My EA didn't cause any bowel issues, nor did removing my uterus. My understanding of prostaglandins and the uterus is that we are usually complaining of uterine cramping from an excess of prostaglandins - and we end up taking NSAIDs to inhibit them. Some women have more GI motility with their period (I know I used to) so maybe that's part of the prostaglandin reaction your GYN is talking about. I'm including a link that's rather scrambled, but I hope it may give you a basic understanding of the role prostaglandins play in regards to the uterus :